# SDR 2DYA20210511001

- Difficulty date: May 11, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 59,623 hours, 34,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 9878
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGERS COMPARTMENT & PASSAGEWAY, EXIT SIGN AND LH SIDE DOOR EMERGENCLY LIGHTS TURN OFF IN 10 SECONDS (L316, L314, L315, L317).   CORRECTIVE ACTION: R/R PACK IAW AMM 33-51-07. OPS CHECK OK IAW AMM 33-51-07
